Generic properties of conditional exponential stability. XX
Differencialʹnye uravneniâ, Tome 23 (1987) no. 5, pp. 806-813
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1987_23_5_a8,
author = {V. M. Millionshchikov},
title = {Generic properties of conditional exponential stability. {XX}},
journal = {Differencialʹnye uravneni\^a},
pages = {806--813},
year = {1987},
volume = {23},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1987_23_5_a8/}
}
V. M. Millionshchikov. Generic properties of conditional exponential stability. XX. Differencialʹnye uravneniâ, Tome 23 (1987) no. 5, pp. 806-813. http://geodesic.mathdoc.fr/item/DE_1987_23_5_a8/